# SDR CA990812011

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: 46357000
- Condition: Cracked
- Location: Door Actuator
- Part time: 11,711 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MAIN LANDING GEAR INBOARD GEAR DOOR NOT SITTING FLUSH - HANGING DOWN ABOUT .50 INCH.  FURTHER INVESTIGATION REVEALED THAT THE UPPER ATTACHMENT BRACKETS FOR INBOARD GEAR DOOR ACTUATOR WERE CRACKED THROUGH.  NEW BRACKETS INSTALLED .  P/N'S 46357-000 AND P/N 46357-001.
